Nous construisons explicitement la fonction de Bellman pour l'opérateur maximal dyadique sur
We find explicitly the Bellman function for the dyadic maximal operator on
Accepté le :
Publié le :
@article{CRMATH_2008__346_9-10_585_0, author = {Slavin, Leonid and Stokolos, Alexander and Vasyunin, Vasily}, title = {Monge{\textendash}Amp\`ere equations and {Bellman} functions: {The} dyadic maximal operator}, journal = {Comptes Rendus. Math\'ematique}, pages = {585--588}, publisher = {Elsevier}, volume = {346}, number = {9-10}, year = {2008}, doi = {10.1016/j.crma.2008.03.003}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2008.03.003/} }
TY - JOUR AU - Slavin, Leonid AU - Stokolos, Alexander AU - Vasyunin, Vasily TI - Monge–Ampère equations and Bellman functions: The dyadic maximal operator JO - Comptes Rendus. Mathématique PY - 2008 SP - 585 EP - 588 VL - 346 IS - 9-10 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2008.03.003/ DO - 10.1016/j.crma.2008.03.003 LA - en ID - CRMATH_2008__346_9-10_585_0 ER -
%0 Journal Article %A Slavin, Leonid %A Stokolos, Alexander %A Vasyunin, Vasily %T Monge–Ampère equations and Bellman functions: The dyadic maximal operator %J Comptes Rendus. Mathématique %D 2008 %P 585-588 %V 346 %N 9-10 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2008.03.003/ %R 10.1016/j.crma.2008.03.003 %G en %F CRMATH_2008__346_9-10_585_0
Slavin, Leonid; Stokolos, Alexander; Vasyunin, Vasily. Monge–Ampère equations and Bellman functions: The dyadic maximal operator. Comptes Rendus. Mathématique, Tome 346 (2008) no. 9-10, pp. 585-588. doi : 10.1016/j.crma.2008.03.003. https://www.numdam.org/articles/10.1016/j.crma.2008.03.003/
[1] The Bellman functions of dyadic-like maximal operators and related inequalities, Adv. Math., Volume 192 (2005) no. 2, pp. 310-340
[2] The hunt for Bellman function: applications to estimates of singular integral operators and to other classical problems in harmonic analysis, Algebra i Analiz, Volume 8 (1996) no. 5, pp. 32-162 (in Russian). Translation in St. Petersburg Math. J., 8, 5, 1997, pp. 721-824
Cité par Sources :